Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 203, Number 2, Pages 274–277 (Mi dan36766)  

MATHEMATICS

On lower bounds for the solutions of boundary value problems for a parabolic equation

A. K. Gushchin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (479 kB)

Bibliographic databases:
UDC: 517.946
Presented: В. С. Владимиров
Received: 01.09.1971

Citation: A. K. Gushchin, “On lower bounds for the solutions of boundary value problems for a parabolic equation”, Dokl. Akad. Nauk SSSR, 203:2 (1972), 274–277

Citation in format AMSBIB
\Bibitem{Gus72}
\by A.~K.~Gushchin
\paper On lower bounds for the solutions of boundary value problems for a parabolic equation
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 203
\issue 2
\pages 274--277
\mathnet{http://mi.mathnet.ru/dan36766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0315296}
\zmath{https://zbmath.org/?q=an:0258.35038}


Linking options:
  • http://mi.mathnet.ru/eng/dan36766
  • http://mi.mathnet.ru/eng/dan/v203/i2/p274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021